Results: 1-25 | 26-50 | 51-75 | 76-100 | >>
Results: 1-25/2153

Authors: Sowers, RB
Citation: Rb. Sowers, Stochastic averaging with a flattened Hamiltonian: A Markov process on a stratified space (a whiskered sphere), T AM MATH S, 354(3), 2002, pp. 853-900

Authors: Getoor, RK
Citation: Rk. Getoor, Finely mu-harmonic functions of a Markov process, T AM MATH S, 354(3), 2002, pp. 901-924

Authors: Newelski, L
Citation: L. Newelski, Small profinite structures, T AM MATH S, 354(3), 2002, pp. 925-943

Authors: Bouscaren, E Delon, F
Citation: E. Bouscaren et F. Delon, Groups definable in separably closed fields, T AM MATH S, 354(3), 2002, pp. 945-966

Authors: Schmerl, JH
Citation: Jh. Schmerl, Coloring R-n, T AM MATH S, 354(3), 2002, pp. 967-974

Authors: Chang, MC
Citation: Mc. Chang, Some combinatorics of binomial coefficients and the Bloch-Gieseker property for some homogeneous bundles, T AM MATH S, 354(3), 2002, pp. 975-992

Authors: Sather-Wagstaff, S
Citation: S. Sather-wagstaff, A dimension inequality for Cohen-Macaulay rings, T AM MATH S, 354(3), 2002, pp. 993-1005

Authors: Wood, JA
Citation: Ja. Wood, The structure of linear codes of constant weight, T AM MATH S, 354(3), 2002, pp. 1007-1026

Authors: Gay, DT
Citation: Dt. Gay, Symplectic 2-handles and transverse links, T AM MATH S, 354(3), 2002, pp. 1027-1047

Authors: Bowditch, BH
Citation: Bh. Bowditch, Splittings of finitely generated groups over two-ended subgroups, T AM MATH S, 354(3), 2002, pp. 1049-1078

Authors: Fursikov, A Gunzburger, M Hou, L
Citation: A. Fursikov et al., Trace theorems for three-dimensional, time-dependent solenoidal vector fields and their applications, T AM MATH S, 354(3), 2002, pp. 1079-1116

Authors: Kim, JU
Citation: Ju. Kim, On a stochastic nonlinear equation in one-dimensional viscoelasticity, T AM MATH S, 354(3), 2002, pp. 1117-1135

Authors: Naito, K
Citation: K. Naito, Recurrent dimensions of quasi-periodic solutions for nonlinear evolution equations, T AM MATH S, 354(3), 2002, pp. 1137-1151

Authors: Grafakos, L Torres, RH
Citation: L. Grafakos et Rh. Torres, Discrete decompositions for bilinear operators and almost diagonal conditions, T AM MATH S, 354(3), 2002, pp. 1153-1176

Authors: Langley, JK
Citation: Jk. Langley, Composite Bank-Laine functions and a question of Rubel, T AM MATH S, 354(3), 2002, pp. 1177-1191

Authors: Hebey, E
Citation: E. Hebey, Sharp Sobolev-Poincare inequalities on compact Riemannian manifolds, T AM MATH S, 354(3), 2002, pp. 1193-1213

Authors: Borthwick, D Perry, P
Citation: D. Borthwick et P. Perry, Scattering poles for asymptotically hyperbolic manifolds, T AM MATH S, 354(3), 2002, pp. 1215-1231

Authors: Krotz, B Neeb, KH
Citation: B. Krotz et Kh. Neeb, Spherical unitary highest weight representations, T AM MATH S, 354(3), 2002, pp. 1233-1264

Authors: Vasilescu, FH
Citation: Fh. Vasilescu, Hamburger and Stieltjes moment problems in several variables, T AM MATH S, 354(3), 2002, pp. 1265-1278

Authors: Bona, JL Sun, SM Zhang, BY
Citation: Jl. Bona et al., A non-homogeneous boundary-value problem for the Korteweg-de Vries equation in a quarter plane, T AM MATH S, 354(2), 2001, pp. 427-490

Authors: Canuto, B Rosset, E Vessella, S
Citation: B. Canuto et al., Quantitative estimates of unique continuation for parabolic equations and inverse initial-boundary value problems with unknown boundaries, T AM MATH S, 354(2), 2001, pp. 491-535

Authors: Kuchment, P Levendorskii, S
Citation: P. Kuchment et S. Levendorskii, On the structure of spectra of periodic elliptic operators, T AM MATH S, 354(2), 2001, pp. 537-569

Authors: Kollross, A
Citation: A. Kollross, A classification of hyperpolar and cohomogeneity one actions, T AM MATH S, 354(2), 2001, pp. 571-612

Authors: Bell, JP
Citation: Jp. Bell, Sufficient conditions for zero-one laws, T AM MATH S, 354(2), 2001, pp. 613-630

Authors: Lasserre, JB
Citation: Jb. Lasserre, Polynomials nonnegative on a grid and discrete optimization, T AM MATH S, 354(2), 2001, pp. 631-649
Risultati: 1-25 | 26-50 | 51-75 | 76-100 | >>